# SDR V0XD20180125001

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 15,545 hours, 12,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR FWD BRACKET CRACKED.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-06, 51-40-11, AND AMM 20-70-00
